# SDR SIMA200116207

- Difficulty date: June 11, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4243 - ABORTED TAKEOFF.  REVERSE DISAGREE ICAS MESSAGE ON.  PERFORMED HIGH SPEED RUNS IAW AMM.  COULD NOT DUPLICATE DISCREPANCY.  (M)
